Bayesian methods for the shape invariant model

Bontemps, Dominique and Gadat, Sébastien (2014) Bayesian methods for the shape invariant model. Electronic Journal of Statistics, 8 (1). pp. 1522-1568.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/29108
Item Type: Article
Language: English
Date: 2014
Refereed: Yes
Uncontrolled Keywords: Grenander’s pattern theory, Shape InvariantModel, Bayesian methods, Convergence rate of posterior distribution, Non-parametric estimation
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:56
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:29108
URI: http://publications.ut-capitole.fr/id/eprint/16718

Actions (login required)

View Item View Item